MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE TEST SYSTEM
Model Number 08057982190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 303 analytical unit serial number is (b)(6).The customer reported that qc measured with the reagent lot 907469 was too high.The qc measured with the reagent lot 920585 was within specifications.The customer implemented an extra wash step (ews) and used a new calibrator lot.The customer reported that these actions have improved the machine's performance.The investigation was unable to determine a direct root cause as an overall instrument performance analysis was not possible.
 
Event or Problem Description
There was an allegation of a questionable lipase colorimetric assay result from the cobas c 303 analytical unit for four patients.Patient 1's initial result was 81.3 u/l, and the repeat result was 43.3 u/l.Patient 2's initial result was 87.9 u/l, and the repeat result was 41.7 u/l.Patient 3's initial result was 89.8 u/l, and the repeat result was 48.5 u/l.Patient 4's initial result was 78.0 u/l, and the repeat result was 32.8 u/l.The initial results were questioned because the patients were healthy.The repeat results were performed with a new reagent lot on the same instrument.

Brand Name
LIPASE COLORIMETRIC ASSAY
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23478682
Report Number1823260-2025-04508
Device Sequence Number13344578
Product Code CHI
UDI-Device Identifier07613336121399
UDI-Public07613336121399
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08057982190
Device Catalogue Number08057982190
Device Lot Number907469, 920585
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown